Control problems and separability axioms
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 988-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a9,
author = {N. N. Petrov},
title = {Control problems and separability axioms},
journal = {Differencialʹnye uravneni\^a},
pages = {988--994},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a9/}
}
N. N. Petrov. Control problems and separability axioms. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 988-994. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a9/